Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 3, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Feb 2, 2012, 11:11 PM CST for Woods County, Woodward County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2012, 11:11 PM CST (05:11 UTC)
- Expired
- Feb 3, 2012, 12:00 AM CST
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 63 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 2, 7:38 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
215
WUUS54 KOUN 030511
SVROUN
OKC151-153-030600-
/O.NEW.KOUN.SV.W.0003.120203T0511Z-120203T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1111 PM CST THU FEB 2 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOODS COUNTY IN NORTHWEST OKLAHOMA...
NORTHEASTERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL MIDNIGHT CST
* AT 1111 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 5 MILES SOUTH OF ALABASTER CAVERNS STATE PARK...MOVING
NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK...
AVARD...CAMP HOUSTON AND FREEDOM.
LAT...LON 3698 9855 3656 9890 3656 9932 3699 9906
3699 9855
TIME...MOT...LOC 0511Z 220DEG 34KT 3664 9912
$$
302 follow-up statements
781
WWUS54 KOUN 030532
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CST THU FEB 2 2012
OKC151-153-030600-
/O.CON.KOUN.SV.W.0003.000000T0000Z-120203T0600Z/
WOODWARD OK-WOODS OK-
1132 PM CST THU FEB 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR WOODS AND NORTHEASTERN WOODWARD COUNTIES...
AT 1132 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES EAST OF FREEDOM...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK...
AVARD...CAMP HOUSTON AND FREEDOM.
LAT...LON 3698 9855 3656 9890 3656 9932 3699 9906
3699 9855
TIME...MOT...LOC 0532Z 220DEG 34KT 3679 9896
$$
30655
WWUS54 KOUN 030546
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1146 PM CST THU FEB 2 2012
OKC153-030556-
/O.CAN.KOUN.SV.W.0003.000000T0000Z-120203T0600Z/
WOODWARD OK-
1146 PM CST THU FEB 2 2012
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN WOODWARD COUNTY...
LAT...LON 3698 9855 3668 9881 3679 9914 3699 9906
3699 9855
TIME...MOT...LOC 0546Z 220DEG 34KT 3687 9883
$$
OKC151-030600-
/O.CON.KOUN.SV.W.0003.000000T0000Z-120203T0600Z/
WOODS OK-
1146 PM CST THU FEB 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR NORTHERN WOODS COUNTY...
AT 1146 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 11 MILES WEST OF ALVA...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE CAMP HOUSTON.
LAT...LON 3698 9855 3668 9881 3679 9914 3699 9906
3699 9855
TIME...MOT...LOC 0546Z 220DEG 34KT 3687 9883
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 2, 5:20 PM CST, 5 hours 51 minutes earlier.
Area forecast discussion, Feb 2, 5:20 PM CST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 520 PM CST THU FEB 2 2012 .AVIATION... STORM SYSTEM WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT AND THROUGH MUCH OF THE DAY TOMORROW TO ALL SITES. ASSOCIATED IFR/LIFR CEILINGS AND PERHAPS VISIBILITIES WILL ALSO OCCUR. AS SURFACE LOW CONT TO DEEPEN... GUSTY SOUTHEAST WINDS WILL LIKELY CONTINUE OVERNIGHT WITH A SLOW SHIFT TO THE SOUTH DURING THE DAY ON FRIDAY BEFORE COLD FRONT MOVES THROUGH WESTERN SITES BY LATE IN THE FORECAST PERIOD. 30 && .PREV DISCUSSION... /ISSUED 315 PM CST THU FEB 2 2012/ .DISCUSSION... INCREASING LOW LEVEL MOISTURE AND AN APPROACHING UPPER WAVE FROM OUT OF OUR WEST WILL INTERACT TO PRODUCE WIDESPREAD POPS ACROSS OUR AREA FOR THIS EVENING THROUGH FRIDAY. SCATTERED RAIN HAS ALREADY DEVELOPED ON THE PANHANDLES, ALONG WITH A FEW LIGHTNING STRIKES. ELEVATED CAPE VALUES WILL BE ON THE INCREASE, WITH 50KT 0-6 KM SHEAR, WILL DESTABILIZE THE ATMOSPHERE FOR CONVECTION TO BEGIN BREAKING OUT ACROSS THE WESTERN PART OF OUR FORECAST AREA BY LATE AFTERNOON/EARLY EVENING HOURS, AND EXPANDING EASTWARD AND MORE WIDESPREAD LATER THIS EVENING AND OVERNIGHT. WITH MODERATE CAPE AND SHEAR VALUES, SOME OF THE ISOLATED THUNDERSTORMS COULD INCREASE TO SEVERE, WITH HAIL AS THE MAIN RISK. BY LATE FRIDAY, A COLD FRONT WILL BEGIN PUSHING ACROSS OUR FORECAST AREA, AS POPS WILL DECREASE FROM WEST TO EAST AS WELL. FOR THIS WEEKEND, COOLER BUT MORE SEASONABLE AIR WILL BE SPREADING INTO OUR AREA, AS CONDITIONS WILL REMAIN DRY. THE MEDIUM RANGE MODELS BRING A WEAK COLD FRONT BACK INTO OUR AREA ON TUESDAY. ALTHOUGH BOTH MODELS BRING IN QPF, THE ECMWF IS A LITTLE MORE AGGRESSIVE. SINCE MOISTURE RETURN BEFORE THE COLD FRONT PASSAGE WILL BE RATHER WEAK, AND THE CONTINUING MODEL UNCERTAINTY, ANY POPS WITH THIS SYSTEM WILL REMAIN OUT OF THE FORECAST FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 54 68 37 49 / 80 80 20 10 HOBART OK 51 64 34 49 / 80 60 10 0 WICHITA FALLS TX 55 72 39 53 / 80 70 10 10 GAGE OK 46 53 32 45 / 80 30 10 10 PONCA CITY OK 51 63 37 46 / 80 80 50 10 DURANT OK 59 72 46 58 / 80 90 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/67
Hazardous weather outlook, Feb 2, 10:40 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CST THU FEB 2 2012
OKZ004>048-050>052-TXZ083>090-031300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1040 PM CST THU FEB 2 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF WESTERN NORTH TEXAS AND MUCH OF WESTERN AND CENTRAL
OKLAHOMA.
LOCATION...
THE SLIGHT RISK IS ALONG AND WEST OF A LINE FROM SEYMOUR AND WICHITA
FALL TEXAS... TO DUNCAN... TO OKLAHOMA CITY... TO GUTHRIE AND
BLACKWELL OKLAHOMA.
TIMING...
SEVERE THUNDERSTORMS WILL BE MOST LIKELY THROUGH 3 AM.
IMPACTS...
THE PRIMARY CONCERN WITH ANY SEVERE STORM WILL BE HAIL UP TO THE
SIZE OF PING PONG BALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS OVERNIGHT.
DISCUSSION...
LOW-LEVEL MOISTURE WILL CONTINUE TO MOVE NORTHWARD ACROSS TEXAS INTO
OKLAHOMA TONIGHT WHICH WILL ALLOW INSTABILITY TO INCREASE.
MEANWHILE...A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE SLOWLY
TOWARD THE SOUTHERN AND CENTRAL PLAINS. WITH THE INCREASE IN
MOISTURE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE A
TREND OF INCREASING IN COVERAGE ACROSS WESTERN INTO CENTRAL
OKLAHOMA. ALTHOUGH MOST STORMS WILL BE CAPABLE OF PRODUCING SMALL
HAIL AND VERY HEAVY RAIN...A FEW OF THEM WILL LIKELY BECOME STRONG
ENOUGH TO PRODUCE LARGE HAIL. SEVERE WIND GUSTS WILL BE LESS LIKELY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY FEB 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING AROUND SUNRISE
FRIDAY AND WILL CONTINUE THROUGH THE DAY AS THE STORM SYSTEM MOVES
CLOSER. SEVERE STORMS WILL REMAIN POSSIBLE. THE BEST OPPORTUNITY FOR
SEVERE STORMS ON FRIDAY WILL BE ACROSS WESTERN NORTH TEXAS AND
CENTRAL AND SOUTHEAST OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL MOVE
EAST OF THE NWS NORMAN COUNTY WARNING AREA FRIDAY NIGHT WITH DRY
WEATHER EXPECTED FROM SATURDAY THROUGH NEXT WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 6 AM
ON FRIDAY.In the hours before
Special weather statement, Feb 2, 9:37 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 937 PM CST THU FEB 2 2012 OKZ009-014-030400- ELLIS OK-ROGER MILLS OK- 937 PM CST THU FEB 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS COUNTIES. AT 937 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF CRAWFORD...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 45 MPH... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. LAT...LON 3622 9971 3610 9950 3580 9981 3591 9998
Local storm report, Feb 2, 10:01 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CST THU FEB 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 1 N FREEDOM 36.78N 99.11W
02/02/2012 E1.50 INCH WOODS OK FIRE DEPT/RESCUE
&&
AUSTINSpecial weather statement, Feb 2, 10:09 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1009 PM CST THU FEB 2 2012 OKZ009-010-030430- ELLIS OK-WOODWARD OK- 1009 PM CST THU FEB 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES. AT 1010 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER HARMON... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3646 9947 3634 9927 3606 9954 3616 9972 30
Special weather statement, Feb 2, 10:41 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1041 PM CST THU FEB 2 2012 OKZ010-030500- WOODWARD OK- 1041 PM CST THU FEB 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY. AT 1041 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF SHARON...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3661 9928 3650 9899 3624 9932 3636 9950 30
Special weather statement, Feb 2, 10:41 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CST THU FEB 2 2012
OKZ009-030500-
ELLIS OK-
1041 PM CST THU FEB 2 2012
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.
AT 1041 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
ARNETT...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3632 9984 3632 9960 3630 9960 3604 9980
3616 9997
30Special weather statement, Feb 2, 11:05 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1105 PM CST THU FEB 2 2012 OKZ004-005-009-010-030530- ELLIS OK-HARPER OK-WOODWARD OK-WOODS OK- 1105 PM CST THU FEB 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS...HARPER...WOODS AND WOODWARD COUNTIES. AT 1105 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES SOUTH OF ALABASTER CAVERNS STATE PARK TO 5 MILES SOUTHWEST OF ARNETT...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3668 9876 3594 9973 3619 10000 3688 9919 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 8:38 PM CST | Special Weather Statement | OUN | Ellis, Roger Mills, Woodward | 37 min |
| Feb 2, 9:18 PM CST | Special Weather Statement | OUN | Woods | 27 min |
| Feb 2, 9:23 PM CST | Severe Thunderstorm Warning | OUN | Woods, Woodward | 52 min |
| Feb 2, 9:37 PM CST | Special Weather Statement | OUN | Ellis | 23 min |
| Feb 2, 10:07 PM CST | Severe Thunderstorm Warning | OUN | Woods | 38 min |
| Feb 2, 10:09 PM CST | Special Weather Statement | OUN | Ellis | 21 min |
| Feb 2, 10:41 PM CST | Special Weather Statement | OUN | Woodward | 19 min |
| Feb 2, 11:05 PM CST | Special Weather Statement | OUN | Ellis, Woods, Woodward | 25 min |
| Feb 2, 11:50 PM CST | Special Weather Statement | OUN | Ellis | 25 min |
| Feb 3, 12:15 AM CST | Special Weather Statement | OUN | Ellis, Woods, Woodward | 30 min |
| Feb 3, 12:33 AM CST | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 4 hr |
| Feb 3, 12:48 AM CST | Special Weather Statement | OUN | Woods | 27 min |
| Feb 3, 12:57 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 48 min |
| Feb 3, 2:04 AM CST | Special Weather Statement | OUN | Roger Mills | 26 min |
| Feb 3, 2:36 AM CST | Special Weather Statement | OUN | Alfalfa, Grant, Major | 24 min |
| Feb 3, 3:31 AM CST | Special Weather Statement | OUN | Custer, Dewey, Grant, Major | 29 min |
| Feb 3, 4:22 AM CST | Special Weather Statement | OUN | Garfield, Kay | 23 min |
| Feb 3, 4:53 AM CST | Special Weather Statement | OUN | Kay, Noble | 37 min |
| Feb 3, 8:23 AM CST | Special Weather Statement | OUN | Dewey | 37 min |
| Feb 3, 8:50 AM CST | Special Weather Statement | OUN | Major | 25 min |
| Feb 3, 8:52 AM CST | Special Weather Statement | OUN | Dewey | 23 min |
| Feb 3, 9:17 AM CST | Special Weather Statement | OUN | Major | 28 min |
| Feb 3, 12:40 PM CST | Special Weather Statement | OUN | Comanche | 20 min |
| Feb 3, 12:54 PM CST | River Flood Warning | OUN | Major, Woods, Woodward | 7 hr |
| Feb 3, 1:08 PM CST | Special Weather Statement | OUN | Comanche | 22 min |
| Feb 3, 1:29 PM CST | Special Weather Statement | OUN | Oklahoma | 16 min |
| Feb 3, 1:41 PM CST | Special Weather Statement | OUN | Coal | 19 min |
| Feb 3, 1:45 PM CST | Special Weather Statement | OUN | Oklahoma | 15 min |
| Feb 3, 2:03 PM CST | Special Weather Statement | OUN | Oklahoma | 27 min |
| Feb 3, 2:04 PM CST | Special Weather Statement | OUN | Caddo | 26 min |
| Feb 3, 2:19 PM CST | Special Weather Statement | OUN | Grady | 26 min |
| Feb 3, 2:41 PM CST | Special Weather Statement | OUN | Cotton | 19 min |
| Feb 3, 2:57 PM CST | Special Weather Statement | OUN | Stephens | 18 min |
| Feb 3, 3:01 PM CST | Special Weather Statement | OUN | Pottawatomie | 14 min |
| Feb 3, 3:13 PM CST | Special Weather Statement | OUN | McClain, Stephens | 17 min |
| Feb 3, 3:14 PM CST | Special Weather Statement | OUN | Seminole | 16 min |
| Feb 3, 3:32 PM CST | Special Weather Statement | OUN | Seminole | 28 min |
| Feb 3, 3:34 PM CST | Special Weather Statement | OUN | Jefferson, Stephens | 26 min |
| Feb 3, 3:35 PM CST | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 55 min |
| Feb 3, 3:58 PM CST | Special Weather Statement | OUN | Garvin | 17 min |
| Feb 3, 4:28 PM CST | Special Weather Statement | OUN | Love | 17 min |
| Feb 3, 4:45 PM CST | Special Weather Statement | OUN | Pottawatomie, Seminole | 15 min |
| Feb 3, 4:46 PM CST | Special Weather Statement | OUN | Love | 14 min |
| Feb 3, 4:55 PM CST | Severe Thunderstorm Warning | OUN | Love, Marshall | 65 min |
| Feb 3, 5:00 PM CST | Special Weather Statement | OUN | Seminole | 15 min |
| Feb 3, 5:09 PM CST | Severe Thunderstorm Warning | OUN | Seminole | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.